# SDR AU000840

- Difficulty date: September 7, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Hose
- Part number: 7001F000X116
- Condition: Failed
- Location: Main Rotor Grbox
- Component: Main Rotor Grbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSMISSION OIL HOSE FAILED.  (X)
